# SDR UALA2012062203303

- Difficulty date: June 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,495 hours, 12,335 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4B AFT SEAT MOUNTED EEL LIGHT MISSING.  REPLACED SEAT MOUNTED EEL LIGHT AT SEAT 4B AFT LIGHT, OPS CHECK OK.  COMPLETED IDT INSPECTION AND OPS CHECK OKAY.
